Research Repository

H∞ scheduling control on stochastic neutral systems subject to actuator nonlinearity

Yin, Yanyan and Shi, Peng and Liu, Fei and Song, Yongduan (2013) H∞ scheduling control on stochastic neutral systems subject to actuator nonlinearity. International Journal of Systems Science, 44 (7). pp. 1301-1311. ISSN 0020-7721 (print) 1464-5319 (online)

Full text for this resource is not available from the Research Repository.

Abstract

In this article, we propose a method for designing continuous gain-scheduled robust H ∞ controller for a class of stochastic time-varying neutral systems subject to time-varying delay and actuator saturation. Initially, at different selected time points, one can obtain a series of time-constant neutral system models with Markov jumping parameter. Subsequently, H ∞ controller is designed for each constant stochastic neutral system which guarantees exponential stochastic stabilisation of the system. Lastly, continuous gain-scheduled controller design method is employed, and an entire time-varying controller is designed for the whole working region. Simulation example is given to illustrate the effectiveness of developed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID26729, infinity, stochastic neutral system, continuous gain scheduling, H∞ control, actuator saturation
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 21 Jul 2014 04:06
Last Modified: 06 Aug 2014 05:32
URI: http://vuir.vu.edu.au/id/eprint/23733
DOI: 10.1080/00207721.2012.684907
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar